Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 281, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 22, 2017, 6:27 PM EDT for 4 counties in Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2017, 6:27 PM EDT (22:27 UTC)
- Expired
- Aug 22, 2017, 7:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Jessamine County, KY
The radar
The Jackson,KY radar (KJKL), 86 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
958
WUUS53 KLMK 222227
SVRLMK
KYC017-049-067-113-222300-
/O.NEW.KLMK.SV.W.0281.170822T2227Z-170822T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
627 PM EDT TUE AUG 22 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Clark County in central Kentucky...
Northern Jessamine County in central Kentucky...
Southern Bourbon County in central Kentucky...
Fayette County in central Kentucky...
* Until 700 PM EDT
* At 626 PM EDT, a severe thunderstorm was located over Chevy Chase,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lexington, Nicholasville, Winchester, Meadowthorpe, Dunbar High
School, Thoroughbred Acres, Cardinal Hill, Cadentown, Northland and
Highlands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3792 8399 3790 8399 3788 8400 3790 8426
3792 8427 3790 8432 3792 8468 3811 8457
3820 8398 3818 8399 3813 8406 3812 8408
3794 8397
TIME...MOT...LOC 2226Z 271DEG 49KT 3802 8447
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER3 follow-up statements
362
WWUS53 KLMK 222240
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
640 PM EDT TUE AUG 22 2017
KYC017-049-067-113-222300-
/O.CON.KLMK.SV.W.0281.000000T0000Z-170822T2300Z/
Clark KY-Jessamine KY-Bourbon KY-Fayette KY-
640 PM EDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CLARK...NORTHEASTERN JESSAMINE...SOUTHERN BOURBON AND EASTERN
FAYETTE COUNTIES...
At 639 PM EDT, a severe thunderstorm was located near Winchester,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lexington, Winchester, Cadentown, Veterans Park, Bryan Station, North
Middletown, Goffs Corner, Chilesburg, Renick and Lyndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3792 8399 3790 8399 3788 8400 3790 8426
3792 8427 3790 8432 3792 8455 3804 8443
3813 8444 3820 8398 3818 8399 3813 8406
3812 8408 3794 8397
TIME...MOT...LOC 2239Z 271DEG 49KT 3802 8423
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER147
WWUS53 KLMK 222249
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
649 PM EDT TUE AUG 22 2017
KYC017-067-113-222259-
/O.CAN.KLMK.SV.W.0281.000000T0000Z-170822T2300Z/
Jessamine KY-Bourbon KY-Fayette KY-
649 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JESSAMINE...
SOUTHERN BOURBON AND EASTERN FAYETTE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central Kentucky.
LAT...LON 3792 8399 3790 8399 3788 8400 3790 8426
3792 8427 3790 8433 3790 8434 3795 8431
3796 8432 3802 8430 3802 8428 3803 8429
3807 8428 3811 8409 3810 8407 3794 8397
TIME...MOT...LOC 2249Z 271DEG 49KT 3802 8405
$$
KYC049-222300-
/O.CON.KLMK.SV.W.0281.000000T0000Z-170822T2300Z/
Clark KY-
649 PM EDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CLARK COUNTY...
At 649 PM EDT, a severe thunderstorm was located over Wades Mill,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winchester, Goffs Corner, Constant Station, Renick, Lyndale, Tebbs,
Judianne Estates, Locust Grove, Hunt and Flanagan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3792 8399 3790 8399 3788 8400 3790 8426
3792 8427 3790 8433 3790 8434 3795 8431
3796 8432 3802 8430 3802 8428 3803 8429
3807 8428 3811 8409 3810 8407 3794 8397
TIME...MOT...LOC 2249Z 271DEG 49KT 3802 8405
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER906
WWUS53 KLMK 222300
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
700 PM EDT TUE AUG 22 2017
KYC049-222310-
/O.EXP.KLMK.SV.W.0281.000000T0000Z-170822T2300Z/
Clark KY-
700 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3792 8399 3790 8399 3788 8400 3790 8426
3792 8427 3790 8433 3790 8434 3795 8431
3796 8432 3802 8430 3802 8428 3803 8429
3807 8428 3811 8409 3810 8407 3794 8397
TIME...MOT...LOC 2300Z 271DEG 49KT 3802 8387
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:30 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Aug 22, 2:30 PM EDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Louisville KY 230 PM EDT Tue Aug 22 2017 .Short Term...(This evening through Wednesday night) Issued at 200 PM EDT Tue Aug 22 2017 Past these next few hours, the rest of the forecast looks great for late August and for outdoor activities. But first, we have to deal with a cold frontal passage and the storms developing ahead of it in a fairly humid airmass. Will be dropping parts of the watch in increments over the next few hours as we stabilize behind it. Cannot rule out some development behind the northern line...as do have some outflow boundaries that could spark a second round over southern Indiana closer to the front. That front should be through our region by late evening, with northwest winds bringing in pleasant weather. Wednesday, high pressure will settle into the mid-MS valley. Highs should be in the 70s for many locations, nearly 10 degrees below normal. Temperatures Wed. night under light winds should fall to the 50s. && .Long Term...(Thursday through Tuesday) Issued at 225 PM EDT Tue Aug 22 2017 That surface high should shift north of the region and keep us dry at least into the weekend. The GEM starts bringing in some tropical moisture from the south Sunday, whereas the GFS/00Z Euro hold back that precip till the Mon/Tue time frame. 00Z GEFS ensemble holds things back till Sun. night, so will lean in that direction as well and keep rain chances limited to just the far southern KY. Temperatures for the week look to remain below normal, perhaps allowing us to have our first solidly below normal month in quite a while. && .Aviation...(18Z TAF Issuance) Issued at 135 PM EDT Tue Aug 22 2017 Bands of showers and thunderstorms orinted NE to SW have developed out ahead of a cold front. As of this writing, the cold front was still draped from northern Indiana back through central IL/MO. The main aviation impact through early evening will be gusty SW winds and an occasional thunderstorm with associated vsbys drops. Vsbys will likely drop to IFR in heavier showers. Although prevailing winds are southwest ahead of the cold front, localized winds may shift westerly or even northwesterly after an individual band moves through. Occasional gusts to around 20 kts are expected through early evening as well. As convection moves out late tonight into Wednesday morning, MVFR stratus is likely to develop at BWG/LEX until the low level moisture can clear the state. The rest of Wednesday looks dry and VFR, with scattered cumulus and a 5-8 kt northerly wind. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...RJS Long Term...RJS Aviation...EBW
Hazardous weather outlook, Aug 22, 6:03 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 603 PM EDT Tue Aug 22 2017 KYZ027-028-035>037-039>043-045>049-053>057-063>067-232215- Grayson-Hardin-Franklin-Scott-Harrison-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln- Including the cities of Leitchfield, Elizabethtown, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, and Stanford 603 PM EDT Tue Aug 22 2017 /503 PM CDT Tue Aug 22 2017/ ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms are likely this evening as a cold front sweeps through the Ohio Valley. A few severe storms are forecast, with the main threat being damaging wind gusts. Other concerns will be brief heavy rain, small hail, and lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>026-029>034-038-232215- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Bullitt-Oldham-Trimble- Henry-Shelby-Spencer- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, and Taylorsville 603 PM EDT Tue Aug 22 2017 /503 PM CDT Tue Aug 22 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any strong winds or wind damage in storms this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061-062-070>078-081-082-232215- Butler-Edmonson-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 503 PM CDT Tue Aug 22 2017 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered to numerous thunderstorms are forecast this evening as a cold front sweeps through Kentucky. The main hazards will be gusty winds, heavy rain, and lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Special weather statement, Aug 22, 4:48 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
448 PM EDT TUE AUG 22 2017
KYZ029-222115-
Bullitt-
448 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT BULLITT COUNTY...
At 448 PM EDT, a strong thunderstorm was located 7 miles west of
Shepherdsville, moving east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Shepherdsville, Pioneer Village, Mount Washington, Hebron Estates,
Fox Chase, Ridgetop, Solitude, Bardstown Junction, Hobbs and
Smithville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3801 8551 3800 8551 3797 8552 3796 8553
3796 8552 3794 8553 3791 8558 3788 8558
3786 8561 3788 8584 3789 8584 3789 8581
3792 8584 3803 8583 3808 8558 3807 8555
3810 8546
TIME...MOT...LOC 2048Z 267DEG 35KT 3797 8586
SCHOETTMERSpecial weather statement, Aug 22, 5:17 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
517 PM EDT TUE AUG 22 2017
KYZ029-038-039-045-046-222145-
Bullitt-Spencer-Washington-Nelson-Anderson-
517 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SPENCER...NORTHEASTERN
NELSON...SOUTHWESTERN ANDERSON...NORTH CENTRAL WASHINGTON AND EAST
CENTRAL BULLITT COUNTIES...
At 517 PM EDT, a strong thunderstorm was located 9 miles southwest of
Taylorsville, moving east at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Taylorsville, Mount Washington, Bloomfield, Wakefield, Ridgetop,
Highgrove, Solitude, Wayside, Hobbs and Smithville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3805 8507 3782 8514 3790 8566 3803 8560
3805 8513 3804 8510
TIME...MOT...LOC 2117Z 274DEG 41KT 3796 8550
SCHOETTMERSpecial weather statement, Aug 22, 5:28 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Louisville KY
528 PM EDT TUE AUG 22 2017
KYZ036-040-041-222200-
Scott-Woodford-Fayette-
528 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOODFORD...
SOUTHEASTERN SCOTT AND CENTRAL FAYETTE COUNTIES...
At 528 PM EDT, a strong thunderstorm was located over Versailles,
moving east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Lexington, Georgetown, Versailles, Meadowthorpe, Dunbar High School,
Thoroughbred Acres, Cardinal Hill, Cadentown, Bryan Station and
Northland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3801 8434 3800 8463 3800 8466 3799 8478
3809 8481 3827 8444 3825 8442 3822 8442
3821 8440 3812 8437 3811 8438 3811 8437
TIME...MOT...LOC 2128Z 254DEG 37KT 3806 8473
SCHOETTMERSpecial weather statement, Aug 22, 6:13 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
613 PM EDT TUE AUG 22 2017
KYZ040>042-048-049-222300-
Bourbon-Woodford-Fayette-Jessamine-Clark-
613 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WOODFORD...CLARK...
NORTHERN JESSAMINE...SOUTHERN BOURBON AND FAYETTE COUNTIES...
At 613 PM EDT, a strong thunderstorm was located over Versailles,
moving east at 50 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lexington, Nicholasville, Winchester, Versailles, Paris,
Meadowthorpe, Dunbar High School, Thoroughbred Acres, Cardinal Hill
and Cadentown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3792 8399 3787 8400 3789 8426 3792 8427
3790 8433 3794 8482 3797 8480 3797 8481
3813 8477 3814 8464 3812 8463 3812 8465
3811 8463 3813 8462 3815 8456 3820 8411
3812 8407 3811 8408 3793 8397
TIME...MOT...LOC 2213Z 271DEG 42KT 3803 8471
SCHOETTMERLocal storm report, Aug 22, 6:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 5 SW LEXINGTON 37.99N 84.53W
08/22/2017 FAYETTE KY 911 CALL CENTER
ONE TREE DOWN.
&&
RLLocal storm report, Aug 22, 6:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND DMG 4 WSW LEXINGTON 38.03N 84.53W
08/22/2017 FAYETTE KY COUNTY OFFICIAL
TREE AND ELECTRICAL WIRES DOWN AT CLAYS MILL
RD AND BLUE ASH RD.
&&
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 1:53 PM EDT | Special Weather Statement | LMK | Adair, Casey, Metcalfe, Taylor | 37 min |
| Aug 22, 2:09 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 36 min |
| Aug 22, 2:15 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 30 min |
| Aug 22, 4:13 PM EDT | Special Weather Statement | LMK | Breckinridge, Hancock | 32 min |
| Aug 22, 4:20 PM EDT | Special Weather Statement | LMK | Meade | 25 min |
| Aug 22, 4:35 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 25 min |
| Aug 22, 4:48 PM EDT | Special Weather Statement | LMK | Bullitt | 27 min |
| Aug 22, 5:17 PM EDT | Special Weather Statement | LMK | Spencer | 28 min |
| Aug 22, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer | 35 min |
| Aug 22, 5:28 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 32 min |
| Aug 22, 5:55 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette | 16 min |
| Aug 22, 6:13 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Woodford | 47 min |
| Aug 22, 6:30 PM EDT | Areal Flood Advisory | LMK | Nicholas | 3 hr |
| Aug 22, 7:53 PM EDT | Areal Flood Advisory | LMK | Clark | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.